# SDR IPXA2016052703910

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 102,492 hours, 17,299 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Assy
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

HYDRAULIC PRESSURE SYS NR 1 DURING CRUISE.  SYNOPTICS SHOWED ALL PUMPS INOPERATIVE. EMERGENCY DECLARED.  R & R ADP TURBINE DRIVE IAW AMM 29-11-08-401.  R & R ADP ASSY IAW AMM 29-11-17-401.  LEAK AND OPS CHECK GOOD.
